Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 2011, Issue 658


Analytic R-groups of affine Hecke algebras

Patrick Delorme
  • Institut de Mathématiques de Luminy, UPR 9016 du CNRS, Faculté des Sciences de Luminy, 163 Avenue de Luminy, Case 901, 13288 Marseille Cedex 09, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Eric Opdam
  • Korteweg de Vries Institute for Mathematics, University of Amsterdam, P.O. Box 94248, 1090 GE Amsterdam, The Netherlands
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-04-14 | DOI: https://doi.org/10.1515/crelle.2011.064

About the article

Received: 2009-09-07

Revised: 2010-05-07

Published Online: 2011-04-14

Published in Print: 2011-09-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011, Issue 658, Pages 133–172, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.064.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Maarten Solleveld
Annals of K-Theory, 2018, Volume 3, Number 3, Page 395
K. Slooten
International Mathematics Research Notices, 2008, Volume 2008
Dan Ciubotaru and Eric Opdam
Algebra & Number Theory, 2017, Volume 11, Number 5, Page 1089

Comments (0)

Please log in or register to comment.
Log in